Thunderstorm Wind, Harrison
- When
- May 23, 3:16 AM EST
- Where
- Harrison County, 1.49 mi NNW of Evans Lndg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.020, -85.990
Two trees were blown down on Rabbit Hash Rd.
During the predawn hours of May 23 an MCS moved in from the west and pushed across the region. Additionally, convection fired ahead of the MCS in the moist atmosphere with the storms being fueled by a 50 kt.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LMK wrote it up.
During the predawn hours of May 23 an MCS moved in from the west and pushed across the region. Additionally, convection fired ahead of the MCS in the moist atmosphere with the storms being fueled by a 50 kt. LLJ. After a break in storms during the late morning and early afternoon, the atmosphere was able to recover to become unstable once again. Scattered storms were able to redevelop. These storms produced damaging winds, hail, and some isolated flooding.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at May 23, 2:13 AM EST, 1 hour 3 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 313 AM EDT MON MAY 23 2011 .SHORT TERM (TODAY AND TONIGHT)... WELL...MCS MOVING TOWARDS CWA WHICH WILL BE PRODUCING MDT-HEAVY RAINFALL AND PROLIFIC LIGHTNING STARTING AROUND 0730Z ACROSS FAR WRN CWA AND STICKING AROUND TIL AROUND DAYBREAK. NEARLY EVERY FCST GRID PT WILL RECEIVE RAINFALL...WITH THE MOST ACROSS SRN IN. THE MOST POTENT PORTION OF THE MCS WILL BE THE LEADING EDGE WHERE SOME 30-35 MPH WINDS ARE POSSIBLE. AHEAD OF THE LINE IS WAA CONVECTIVE STORMS BEING FUELED BY SSWLY LLVL JET OF 50 KTS THROUGH THE HUMID AIRMASS ENSCONCED OVER THE AREA WITH SSWLY FLOW. THESE ISOL STORMS COULD PRODUCE 1/2 TO 1 INCH HAIL AND VERY HEAVY RAIN. WELL-MIXED BOUNDARY LAYER AND FALLING PRESSURE IN RESPONSE TO WI/MN LOW SHOULD ALLOW WARM SSWLY WINDS OF 10-20 WITH GUSTS TO DOMINATE THIS AFTERNOON WHICH IS ALSO WHY I WENT ABV MOS TEMPS DESPITE CLOUDINESS. AFTER THE LINE OF STORMS PASSES THROUGH BY 14Z...AND THEN WE SHOULD HAVE A LULL WITH MID AND HIGH LEVEL CLOUDS INHIBITING MUCH DEVELOPMENT SO FROM 14-19Z WE HAVE SLGHT CHC POPS. BY 20Z CLOUDS WILL HAVE THINNED SOMEWHAT AND MODEL SOUNDINGS DENOTING 2200 (GFS)-3000 J/KG MUCAPE (LOCAL WRF)...SOME MID LEVEL DRY AIR...SOMEWHAT STEEP H7-H5 LAPSE RATES AND LIS -5--8. WITH CONVECTIVE TEMPERATURES AROUND 84...SCT STORMS SHOULD REFIRE...AND THOSE THAT DUE WILL QUICKLY BECOME STRONG TO SEVERE WITH VERY HEAVY RAIN...DAMAGING DOWNBURST WINDS...AND MORE HAIL TODAY WITH WBZ <12K. IN ADDITION THE HRR SHOWING NEW STORMS REDEVELOPING OVER AR/WRN KY AND ADVECTING NEWD. THESE STORMS SHOULD WEAKEN BY 03Z. AFTER 06Z...SPC WRF AND NAM DENOTING NEW MCS DEVELOPING OVER AR AND MOVING ACROSS NRN 2/3 OF CWA TOWARDS DAYBREAK SO I INCREASED POPS TO LIKELY...WHICH JIVES WELL WITH NWS IND AND ILN. THESE COULD PRODUCE SIGNIFICANT LATE NIGHT RAINFALL AND LIGHTNING. .LONG TERM (MONDAY - SUNDAY)... NOT MUCH CHANGE IN THIS FORECAST PACKAGE FROM ONGOING FORECAST. ABOVE NORMAL PRECIPITABLE WATERS AND TEMPERATURES ALONG WITH ENHANCEMENT FROM MULTIPLE SHORTWAVES MOVING THROUGH SOUTHWEST FLOW ALOFT WILL KEEP IN THREAT FOR HIGH-END CHANCE TO LIKELY STORMS TUESDAY THROUGH THURSDAY. WEDNESDAY NIGHT AND THURSDAY CONTINUE TO LOOK LIKE THE BEST THREAT FOR ORGANIZED STORMS AS UPPER LOW MOVES CLOSER TO THE REGION AND FORCES THE STALLED FRONTAL BOUNDARY TO OUR NORTH NOW TO MOVE INTO THE AREA. UPPER LOW LOOKS TO SETTLE OVER OR NEAR THE AREA FOR THE WEEKEND AND HAVE NOT MADE CHANGES TO THE FORECAST THEN. && .AVIATION (06Z TAF ISSUANCE)... WELL...INITIAL FOCUS IS ON WARM SECTOR CONVECTION AHEAD OF THE MAIN LINE OF STORMS OVER SE MO/NE AR. LLJ AXIS OF 50KTS AT 5K FUELING STORMS WITH SLIGHTLY HIGHER SFC DEW POINTS FROM JUST SW OF LEX TO JUST NE OF SDF. FOR THE MOMENT WILL HAVE AT MOST TSRA VCNTY AT LEX. THE MAIN LINE OF STORMS WHICH IS NON SEVERE SHOULD GET INTO BWG AND SDF BETWEEN 07-08Z AND LEX AROUND 09Z BRINGING MVFR CIGS AND VSBYS AND A BUNCH OF LIGHTNING. THE BOUNDARY LAYER WINDS ARE SUFFICIENT FOR KEEP FOG AT A MINIMUM EXCEPT FOR POSSIBLY MVFR VSBY AT BWG. THIS MCS COMPLEX WILL PULL OUT BETWEEN 11-13Z...WITH AN INORDINATE AMOUNT OF LEFT OVER CLOUD DEBRIS WHICH WILL INHIBIT MUCH FURTHER CONVECTIVE DEVELOPMENT UNTIL THE AFTN HOURS. THERE IS MUCH MORE INSTABILITY THIS AFTN...AS THE MAGIC # CONVECTIVE TEMPERATURE WILL BE MET IN THE MID 80S. WITH MUCAPES IN THE 2000-2700 J/KG RANGE...LIS OF -5 TO -8...AND MDTLY STEEP MID LEVEL LAPSE RATES...AND SOME MID LEVEL DRY AIR....STORMS FROM 21-04Z WILL BE STRONG TO SEVERE WITH IFR CIGS AND VSBYS. FOR NOW WILL KEEP TSRA VCNTY FOR LATE AFTN HOURS AT SDF/BWG AND HAVE CB FOR NOW AT LEX. THERE SHOULD BE GOOD AFTN MIXING IN THE LLVLS WITH INCREASING PRESSURE GRADIENT FROM HEALTHY LOW OVER MN/WI TO ALLOW SOME SSW WINDS OF 10-20 WITH SOME GUSTS IN THE 20S. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........JDG LONG TERM.........RJS AVIATION..........JDG
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 351 AM EDT MON MAY 23 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-240800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 351 AM EDT MON MAY 23 2011 /251 AM CDT MON MAY 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGH MID MORNING. THESE STORMS WILL PRODUCE VERY HEAVY RAINFALL...WITH AMOUNTS FROM A HALF TO 1 INCH WITH HIGHER AMOUNTS IN STRONGER STORMS. IN ADDITION THESE STORMS ARE CAPABLE OF PRODUCING GUSTY WINDS OF 35 TO 50 MPH ...DANGEROUS CLOUD TO GROUND LIGHTNING AND SOME SMALL HAIL. SCATTERED STORMS SHOULD REFIRE LATER THIS AFTERNOON DUE TO SURFACE HEATING IN A VERY UNSTABLE ATMOSPHERE. STORMS THAT DO DEVELOP WILL QUICKLY BECOME STRONG TO SEVERE. THE MAIN THREAT WILL BE DAMAGING DOWNBURST WINDS...VERY HEAVY RAINFALL RATES AND LIGHTNING. SOME STORMS MAY ALSO CONTAIN SOME LARGE HAIL. THESE STORMS WILL WEAKEN BY MID TO LATE EVENING. ANOTHER LARGER COMPLEX OF STORMS IS FORECAST TO DEVELOP OVER ARKANSAS AND MOVE ACROSS THE AREA DURING THE LATE OVERNIGHT HOURS. THESE STORMS WILL CONTAIN VERY HEAVY RAINFALL AND DAMAGING WINDS ALONG WITH PROLIFIC LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH WEDNESDAY. THE MAIN THREAT WILL BE HEAVY RAINFALL AND DANGEROUS LIGHTNING...THOUGH A FEW STORMS MAY BECOME STRONG TO SEVERE PRODUCING DAMAGING WINDS. MORE ORGANIZED STRONG THUNDERSTORMS WILL BE POSSIBLE THURSDAY AS A STORM SYSTEM TRACKS ACROSS THE OHIO VALLEY. SOME OF THESE STORMS COULD PRODUCE STRONG GUSTY WINDS AS WELL AS HEAVY RAINFALL. RAINFALL THIS WEEK WILL AVERAGE 1 TO 3 INCHES...WITH OVER 4 INCHES POSSIBLE OVER SOUTHERN INDIANA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONG WIND GUSTS...WIND DAMAGE...AND HAIL OVER THE NEXT FEW DAYS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. JDG
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
301 AM EDT MON MAY 23 2011
INZ079-230715-
JEFFERSON-
301 AM EDT MON MAY 23 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND STRONG WINDS...
AT 257 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF MADISON...AND MOVING
NORTHEAST AT 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BRYANTSBURG AND BELLEVIEW...
BARBERSVILLE AND CANAAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3871 8555 3882 8567 3883 8563 3886 8563
3886 8559 3889 8558 3889 8556 3892 8555
3892 8521
TIME...MOT...LOC 0701Z 229DEG 42KT 3884 8553
RSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
323 AM EDT MON MAY 23 2011
KYZ023-026-230730-
HANCOCK-OHIO-
223 AM CDT MON MAY 23 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND STRONG WINDS...
AT 220 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OWENSBORO TO CENTRAL
CITY...AND MOVING EAST AT 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR...PENNY SIZE HAIL...AND STRONG GUSTY
WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
HARTFORD...
WYSOX AND TAFFY...
THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 75 AND 77.
THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 41
AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS.
&&
LAT...LON 3748 8713 3763 8696 3767 8684 3771 8687
3778 8683 3778 8668 3762 8665 3756 8660
3755 8667 3740 8663 3731 8676 3733 8681
3730 8682 3722 8691 3727 8699 3732 8700
3736 8704 3736 8709 3733 8711 3734 8713
TIME...MOT...LOC 0722Z 259DEG 39KT 3775 8704 3725 8703
JDGSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
348 AM EDT MON MAY 23 2011
INZ084-089-KYZ025-230800-
CRAWFORD-MEADE-PERRY-
348 AM EDT MON MAY 23 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND STRONG WINDS...
AT 339 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF
ENGLISH TO 13 MILES NORTH OF HARDINSBURG...AND MOVING NORTHEAST AT
45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3830 8629 3822 8628 3821 8630 3818 8632
3818 8634 3816 8630 3814 8629 3801 8644
3805 8650 3805 8652 3820 8656
TIME...MOT...LOC 0748Z 264DEG 41KT 3818 8642 3798 8636
RSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 AM CDT MON MAY 23 2011
KYZ024-026>028-061-230815-
BRECKINRIDGE-BUTLER-GRAYSON-HARDIN-OHIO-
248 AM CDT MON MAY 23 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND STRONG WINDS...
AT 244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
HAWESVILLE TO 14 MILES NORTH OF MORGANTOWN...AND MOVING EAST AT 45
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH...SMALL PEA SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LEITCHFIELD...
SHORT CREEK AND READY...
WINDYVILLE AND PETH...
LILAC AND MOOK...
WOODROW AND SADLER...
THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3781 8614 3781 8611 3733 8610 3733 8612
3733 8613 3731 8668 3760 8682
TIME...MOT...LOC 0748Z 269DEG 31KT 3792 8657 3742 8655
JDGSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 AM EDT MON MAY 23 2011
INZ077-090>092-230830-
CLARK-FLOYD-HARRISON-WASHINGTON-
403 AM EDT MON MAY 23 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND STRONG WINDS...
AT 402 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF SALEM TO CORYDON...AND MOVING NORTHEAST AT 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND
45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
SHORTS CORNER AND PALMYRA...
HARRISTOWN AND CANTON...
NEW PHILADELPHIA AND GEORGETOWN...
LITTLE YORK AND BUNKER HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3837 8588 3816 8629 3822 8629 3821 8627
3822 8624 3825 8627 3828 8628 3828 8626
3831 8628 3835 8627 3835 8625 3841 8626
3842 8628 3848 8628 3871 8589
TIME...MOT...LOC 0804Z 233DEG 48KT 3848 8616 3825 8618
RSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
305 AM CDT MON MAY 23 2011
KYZ027-028-053-063-230830-
GRAYSON-HARDIN-HART-LARUE-
405 AM EDT MON MAY 23 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND STRONG WINDS...
AT 402 AM EDT/302 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13
MILES NORTHWEST OF ELIZABETHTOWN TO 8 MILES WEST OF MUNFORDVILLE...
AND MOVING EAST AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR...SMALL PEA SIZE HAIL...AND STRONG GUSTY
WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
HODGENVILLE...
ELIZABETHTOWN...
RADCLIFF AND RED HILL...
ROGERSVILLE AND ADDINGTON FIELD AIRPORT...
INDIAN HILLS AND WABASH...
TONIEVILLE AND TANNER...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 76 AND 94.
THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 123 AND 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
LAND LINE TELEPHONE UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3736 8610 3781 8615 3783 8601 3787 8599
3792 8583 3789 8582 3788 8585 3782 8575
3778 8574 3777 8571 3775 8571 3773 8568
3764 8561 3744 8566
TIME...MOT...LOC 0805Z 269DEG 32KT 3781 8602 3730 8600
JDGThe Louisville radar (KLVX), 6 km away, was scanning. The volume nearest the first event began at 08:16 UTC.
11 thunderstorm wind, 6 hail. Local standard time, as filed.
Two trees were blown down on Rabbit Hash Rd.
Trees were blown down in Jasper along with reported 60 mph winds.
A trained spotter reported a gust of 60 mph.
Trees were blown in the Orleans area.
Trees and power lines were blown down in the Campbellsburg area.
Trees and power lines were blown down in theMarengo area.
A barn was destroyed by high winds.
Golf ball sized hail was reported along with 60 mph winds.
A trained spotter reported estimated 70 mph winds.
A house sustained roof damage in the Cobblers Crossing subdivision.
A trained spotter reported gusts to 60 mph.
Large trees were blown down. Roof damage was reported along with a steeple blown off a church. An outbuilding was also destroyed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2011Every state in 2011This day in weather historyWarnings in Indiana, May 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 316546, 316547, 316556, 316557, 316558, 316559, 316581, 316582, 316583, 316584, 316588, 316589, 316590, 316591, 316593, 316595, 316597.